# SDR 2007FA0001106

- Difficulty date: December 22, 2007
- Submitted: December 22, 2007
- Operation: General aviation
- Aircraft: N1501C
- Make and model: Cirrus SR22
- Aircraft serial: 0528
- Engine: Cont IO550*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Alternator
- Part time: 1 hours, 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ALTERNATOR FAILED ON FIRST FLIGHT AFTER INSTALLATION FROM OVERHAUL. FOUND FIELD WIRE RIPPED OUT OF FIELD BRUSH AND BARE WIRE DEBRIS INSIDE ALTERNATOR CASE. SUSPECT WIRE EPOXY HOLD DOWN VIBRATED LOOSE ALLOWING ROTOR ASSEMBLY TO SNAG WIRE.
